# SDR SWAA2017012311322

- Difficulty date: January 21, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 58,582 hours, 34,287 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 6941730
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY EXIT STRAP COVER LOOSE.   SECURED THE COVER IAW SIP.
